# SDR 421C052404MT

- Difficulty date: May 24, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N27RX
- Make and model: Cessna 421C
- Aircraft serial: 421C0404
- Aircraft time: 7,694 hours
- Engine: Cont GTSIO520L
- Engine time: 540 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 53551084
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE DAILY INSPECTION, EXHAUST STAINS WERE NOTED ON THE IB SIDE OF THE NR 2 ENGINE COWL.  ON FURTHER INSPECTION A CRACK WAS DISCOVERED ON THE EXHAUST STACK AT THE NR 6 RISER.  THE 9 INCH CRACK APPEARS TO HAVE STARTED ON THE WELD BETWEEN THE RISER AND STACK ON THE OB SIDE, PROGRESSED DOWN AROUND THE STACK AND UP THE BACKSIDE, ENDING ON THE AFT SIDE OF THE RISER. THE BELLOWS ALSO WAS REPLACED DUE TO DETERIORATION OF THE INTERIOR LINER.
